MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 ISE 1800 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 ISE 1800 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05964075001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The electrode lot number and expiration date were requested but were not provided.The field service engineer found the vacuum nozzle was dripping intermittently and the vacuum tubing was degraded.He replaced the tubing on both ise modules and ran purge, prime, and ise checks with no further issues.The investigation determined the service actions resolved the issue.
 
Event or Problem Description
There was an allegation of questionable ise indirect gen 2 sodium results from the cobas 8000 cobas ise module.One example was provided of an initial result >180 mmol/l and a repeat result of 140 mmol/l.The questionable results were not reported outside of the laboratory.

Brand Name
COBAS 8000 ISE 1800 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18551745
Report Number1823260-2024-00191
Device Sequence Number6412254
Product Code JJE
UDI-Device Identifier04015630946341
UDI-Public04015630946341
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05964075001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2024
Initial Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown